# SDR DHL2003784001

- Difficulty date: July 8, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE DURING STANDBY POWER CHECK.  REPLACED LIGHT BATTERIES, OPS GOOD IAW M/M 33-50-71.
